# SDR SWAA982686

- Difficulty date: November 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: 085SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22826
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Bs 277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND WEB AND WEB ATTACH CLIP CRACKED AT BS 277, STR 11L.  REMOVED AND REPLACED PER BOEING SRM.
